# SDR ASOA20140605079

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 37,786 hours, 28,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THE EXIT ROW EMERGENCY FLOOR LIGHTING TO BE INOPERATIVE.  MAINTENANCE R & R THE AFFECTED SECTION OF LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
